Lemsip Breathe Easy 5 Cold & Flu Lemon & Menthol Flavour

Images

This Product Is Currently Unavailable

Lemsip Breathe Easy 5 Cold & Flu Lemon & Menthol Flavour

Details

N/A

Add to cart options

Product Actions

Additional Information

Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame, Sodium and Sucrose, Total contents of sachet 4.8g

Paracetamol, phenylephrine hydrochloride Fever, headaches, body aches, blocked nose, sore throat For the relief of the symptoms of colds and flu, including aches and pains, nasal congestion and lowering of temperature. Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, bodyaches & pains Active Ingredients (per sachet): Phenylephrine Hydrochloride, Action: Decongestant, Relief of... Blocked nose. Contains paracetamol. Lemsip.

Manufacturers Address

Product Licence Holder:Reckitt Benckiser Healthcare (UK) Limited,Hull,HU8 7DS.

Package type

Box

A note about our product informationA note about products info

We have done everything we can to ensure that the information we provide about all the products listed on this website is accurate and up-to-date. However, food products in particular are constantly being improved so their ingredients and the other information we publish here, including details of their nutritional content and allergy advice, is liable to change. For this reason, we strongly recommend that you always read the actual product label carefully before using or consuming any product. Please do not rely solely on the information provided on this website.

Customer Reviews

(0 customer reviews)


Ingredients

Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame, Sodium and Sucrose, Total contents of sachet 4.8g